# SDR DL76P090261

- Difficulty date: February 21, 2009
- Submitted: February 26, 2009
- Operation: Air carrier
- Aircraft: N144DA
- Make and model: Boeing 767332
- Aircraft serial: 27584
- Aircraft time: 31,785 hours, 13,217 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: 5798
- Condition: Failed
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LT ENG GENERATOR FAILED ON TAXI OUT DURING X BLEED START.  REPLACED LEFT GCU RAN ENG OPS CK OK.
